# SDR C2XA08SH015

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,183 hours, 18,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR CUTOUT LOWER SECTION HAS VARIOUS ARES OF CORROSION.  MX REMOVED AND REPLACED LOWER BEAM AT CARGO DOOR CUTOUT FR 65-68 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
